# SDR N6WA2023073101

- Difficulty date: July 31, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N551GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10283
- Aircraft time: 31,704 hours, 22,606 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PERFORMED PITOT LINE P1 CONTAMINATION REMOVAL IAW CRJ 550 AMM 34-11-00-100-801. NO CONTAMINATION NOTED. PERFORMED PITOT LINE P2 CONTAMINATION REMOVAL IAW CRJ 550 AMM 34-11-00-100-802. APPROXIMATELY 5ML OF WATER PURGED. PERFORM PITOT STATIC P3 CONTAMINATION REMOVAL IN ACCORDANCE WITH CRJ 550AMM 34-11-00-100-803. NO CONTAMINATION NOTED. PERFORMED STATIC LINE PITOT S1/ COPILOT S2 CONTAMINATION REMOVAL IN ACCORDANCE WITH CRJ 550 AMM 34-11-00-100-804. NO CONTAMINATION NOTED PERFORMED STATIC LINE. CONTINUED NEXT BLOCK.   COPILOT S1 PILOT S2 CONTAMINATION REMOVAL IN ACCORDANCE WITH CRJ 550AMM 34-11-00-100-805 NO CONTAMINATION NOTED. PERFORMED STATIC LINE S3 CONTAMINATION REMOVAL IN ACCORDANCE WITH CRJ 550AMM 34-11-00-100-806. NO CONTAMINATION NOTED. PERFORM PITOT STATIC SYSTEM LEAK TEST NO DEFECTS NOTED AT THIS TIME.
